# SDR 29GA20130325021

- Difficulty date: March 25, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 29,940 hours, 33,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 650265
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4010 GGT/FLL PILOT REPORTED SMELLED OF BURN SMELL AND THEN HOT AIR BLOWING OUT OF VENTS.  REPLACED AIR CYCLE MACHINE, OPERATIONAL CHECKS GOOD.
